# SDR 0003199613

- Difficulty date: September 4, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 60,802 hours, 72,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt & Rt Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ON LEFT AND RIGHT WINGS.  REPAIRED BY BLENDING, DOUBLERS, AND FASTENER REPLACEMENT.  REPAIRED PER SRM 53-04 AND EA''S 96-178021, 96-178129, REFERENCE LOG PAGES DURING THE MONTH OF AUGUST 2000.
